Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 39, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 11, 2023, 7:15 PM CDT for Marathon County, Portage County, Wood County, Wisconsin. It was in force for 50 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 11, 2023, 7:15 PM CDT (00:15 UTC)
- Expired
- Aug 11, 2023, 8:05 PM CDT
- In force
- 50 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Marathon County, WI, Portage County, WI, Wood County, WI
The radar
The La Crosse radar (KARX), 136 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 11, 7:29 PM CDT | TSTM WND DMG | 1 Wnw Mosinee, WI | Delayed report from Social Media. Tree, power pole, and power line down in Mosinee. The time of this report is an estimate based on radar data. |
| Aug 11, 7:31 PM CDT | TSTM WND GST 47 | Mosinee, WI | |
| Aug 11, 7:35 PM CDT | TSTM WND DMG | 1 Sw Evergreen, WI | Delayed report from Social Media. Tree down on highway 39 in Kronenwetter. The time of this report is an estimate based on radar data. |
| Aug 11, 7:42 PM CDT | TSTM WND GST 46 | Wisconsin Rapids, WI | |
| Aug 11, 7:43 PM CDT | TSTM WND DMG | 1 Nnw Stevens Point, WI | Report from mPING: 3-inch tree limbs broken; Power poles broken. |
| Aug 11, 7:46 PM CDT | TSTM WND GST 59 | 3 W Plover, WI | Measured at COOP station PLOW3. |
| Aug 11, 7:50 PM CDT | TSTM WND GST 52 | Mosinee, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 11, 7:08 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.3 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1317 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1147 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.1
The text
As transmitted.
764
WUUS53 KGRB 120015
SVRGRB
WIC073-097-141-120115-
/O.NEW.KGRB.SV.W.0039.230812T0015Z-230812T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
715 PM CDT Fri Aug 11 2023
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Wood County in central Wisconsin...
Portage County in central Wisconsin...
Marathon County in central Wisconsin...
* Until 815 PM CDT.
* At 715 PM CDT, severe thunderstorms were located along a line
extending from 10 miles west of Rib Mountain to 8 miles east of
Marshfield to 8 miles west of Pittsville, moving east at 40 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Severe thunderstorms will be near...
Wausau around 725 PM CDT.
Rib Mountain and Mosinee around 730 PM CDT.
Weston around 735 PM CDT.
Stevens Point, Wisconsin Rapids and Bevent around 750 PM CDT.
Lake Wazeecha around 755 PM CDT.
Whiting around 810 PM CDT.
Other locations impacted by these severe thunderstorms include North
Wood County Park, Big Eau Pleine County Park, Moon, Coddington,
Blenker, Fenwood, Kellner, Ellis, Powers Bluff County Park and
Bethel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4453 9032 4470 9017 4500 9002 4501 8923
4458 8922 4430 8961 4432 9032
TIME...MOT...LOC 0015Z 276DEG 36KT 4489 8988 4467 8999 4447 9030
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Kurimski3 follow-up statements
439
WWUS53 KGRB 120032
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
732 PM CDT Fri Aug 11 2023
WIC073-097-141-120115-
/O.CON.KGRB.SV.W.0039.000000T0000Z-230812T0115Z/
Wood WI-Portage WI-Marathon WI-
732 PM CDT Fri Aug 11 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR WOOD...PORTAGE AND SOUTHEASTERN MARATHON COUNTIES...
At 732 PM CDT, severe thunderstorms were located along a line
extending from near Rib Mountain to 7 miles northwest of Stevens
Point to 7 miles west of Wisconsin Rapids, moving southeast at 50
mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Stevens Point around 740 PM CDT.
Whiting around 745 PM CDT.
Bevent around 755 PM CDT.
Other locations impacted by these severe thunderstorms include North
Wood County Park, Big Eau Pleine County Park, Moon, Coddington,
Blenker, Kellner, Ellis, Powers Bluff County Park, Bethel and Custer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4453 9032 4463 9007 4473 8998 4500 9002
4501 8923 4458 8922 4430 8961 4432 9032
TIME...MOT...LOC 0032Z 297DEG 44KT 4486 8968 4460 8967 4440 8998
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Kurimski850
WWUS53 KGRB 120047
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
747 PM CDT Fri Aug 11 2023
WIC073-097-141-120115-
/O.CON.KGRB.SV.W.0039.000000T0000Z-230812T0115Z/
Wood WI-Portage WI-Marathon WI-
747 PM CDT Fri Aug 11 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR CENTRAL WOOD...PORTAGE AND SOUTHEASTERN MARATHON COUNTIES...
At 746 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northwest of Bevent to near Stevens Point to
near Lake Wazeecha, moving east at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Bevent around 755 PM CDT.
Other locations impacted by these severe thunderstorms include
Milladore, Elderon, Pike Lake, Moon, Park Ridge, Coddington, North
Star, Dancy, Holt and Kellner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4441 9017 4453 9000 4468 8983 4496 8985
4501 8923 4458 8922 4430 8961 4432 9032
TIME...MOT...LOC 0046Z 288DEG 39KT 4480 8949 4454 8948 4434 8979
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kurimski298
WWUS53 KGRB 120105
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
805 PM CDT Fri Aug 11 2023
WIC073-097-141-120114-
/O.CAN.KGRB.SV.W.0039.000000T0000Z-230812T0115Z/
Wood WI-Portage WI-Marathon WI-
805 PM CDT Fri Aug 11 2023
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WOOD...PORTAGE AND
SOUTHEASTERN MARATHON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
central and northeastern Wisconsin.
Remember, a Severe Thunderstorm Warning still remains in effect for
Marathon and Portage counties until 830 PM CDT.
LAT...LON 4441 9017 4453 9000 4468 8983 4496 8985
4501 8923 4458 8922 4430 8961 4432 9032
TIME...MOT...LOC 0102Z 276DEG 36KT 4478 8925 4452 8925 4432 8956
$$
KurimskiWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 2:48 PM CDT, 4 hours 27 minutes earlier.
Area forecast discussion, Aug 11, 2:48 PM CDT, 4 hours 27 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 248 PM CDT Fri Aug 11 2023 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Saturday Issued at 248 PM CDT Fri Aug 11 2023 Main concern is on thunderstorm potential this evening. As of 19Z all but a few light showers had departed the area from the morning convection, with pockets of clear skies, but clouds were mostly still scattered to broken. Even so, SBCAPE values ranged from about 800 to 1800 J/kg across the forecast area, highest in central Wisconsin, lowest near the Upper Michigan border. Farther west, an area of convection was developing across central MN associated with a mid-level shortwave and jet streak. This will be the main focus for this evening. Ahead of this, some isolated, mid-afternoon light showers were starting to pop up across the CWA as of 1930Z, driven by instability and weak WAA. While the instability is there, don't think the forcing will be strong enough to get much going out of these. Some brief rain, and maybe a few lightning strikes will be the main concern. The complex across central MN is expected to reach the western CWA around 01Z. While this complex will likely grow over the next few hours, by the time it reaches the GRB forecast area instability will start to wane and becoming elevated. The area with the greatest potential for severe storms is central Wisconsin between about 01Z to 04Z, with damaging winds and large hail the main threats. After that time severe potential looks low. However, rain and non- severe storms will continue to track across the area, focused mainly south of Hwy 29. After 07Z most of this activity will depart. The rest of the night...Some clearing across the southern CWA, but clouds and fog are possible across the north, possibly dense fog in spots. Lows will range from the middle 50s to lower 60s. Saturday...Overall, should be a quiet and pleasant day. Clouds will be more persistent across northern Wisconsin, with a few stray instability showers possible in the afternoon. Highs will range from the upper 60s across far northern Wisconsin, to the low 80s in the Fox Valley. .LONG TERM...Saturday Night Through Friday Issued at 248 PM CDT Fri Aug 11 2023 A low pressure system developing across the upper Mississippi Valley will bring the next chance for rain to the region Sunday afternoon into Monday night. This will be a slow moving system with strong dynamics and several rounds of rainfall expected during this period. The rain will start Sunday afternoon across central and north-central Wisconsin, then spread east Sunday night. The system will occlude Sunday evening and slowly track across the western Great Lakes region Monday with lingering wrap around moisture Monday night as the system tracks off to the east. Instability with this system will be fairly limited, which will limit overall severe potential. However some strong storms are possible Sunday evening given the strong dynamics and decent bulk shear values in place. The system is on track to provide a widespread rainfall of over an inch across all of the area during this period. After a dry period on Tuesday another low pressure system and attendant cold front could bring the chance for additional showers and thunderstorms during the middle part of the week. Once this system clears the area dry weather is then expected for the end of next week. Other than below normal temperatures on Monday, temperatures during the week are expected to more or less be around normal for this time of year. && .AVIATION...for 18Z TAF Issuance Issued at 101 PM CDT Fri Aug 11 2023 A mix of flying conditions this afternoon as the first round of rain and thunderstorms departs to the east. Scattered to broken clouds remain, with mainly MVFR condition across the north and VFR conditions in central and east-central Wisconsin. In general will see conditions improve through the afternoon, but cannot rule out a stray shower. The second round of showers and thunderstorms moves through from northeast to southeast this evening. The best chance for thunder is in central WI, so did include TSRA in the KAUW and KCWA TAFs. Elsewhere, stayed with SHRA as confidence in not high enough any thunderstorms will move across the north. By the time the activity reaches east-central WI instability will have waned, so confidence in thunderstorms at KGRB/KATW/KMTW is also low. Any showers/storms should move east by 07Z. Clearing will start across central and east-central WI, but low clouds and fog are likely across the north tonight into Saturday morning. && .GRB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM.....KLJ LONG TERM......Kurimski AVIATION.......KLJ
Hazardous weather outlook, Aug 11, 2:50 PM CDT, 4 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 250 PM CDT Fri Aug 11 2023 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-122000- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 250 PM CDT Fri Aug 11 2023 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Thunderstorms are expected to arrive in central Wisconsin this evening, around 8:00 PM. These storms could be strong or severe and produce damaging winds and hail. There is only a marginal threat of severe storms elsewhere during the evening. Fog development is possible across northern Wisconsin tonight, some of which could become dense. .DAYS TWO THROUGH SEVEN...Saturday through Friday Thunderstorms are possible Sunday and Monday. Some of these storms may become strong Sunday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening. LMZ521-522-541>543-122000- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 250 PM CDT Fri Aug 11 2023 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Scattered thunderstorms are possible this evening. Some storms could produce strong winds during the evening. .DAYS TWO THROUGH SEVEN...Saturday through Friday Thunderstorms are possible Sunday and Monday. Any thunderstorms could pose a hazard to mariners. KLJ/Kurimski
In the hours before
Special weather statement, Aug 11, 4:53 PM CDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Green Bay WI
453 PM CDT Fri Aug 11 2023
WIZ019-021-112245-
Langlade WI-Northern Oconto County WI-
453 PM CDT Fri Aug 11 2023
...A strong thunderstorm will impact portions of northern Oconto and
northeastern Langlade Counties through 545 PM CDT...
At 453 PM CDT, Doppler radar was tracking a strong thunderstorm near
Veterans Memorial County Park, or 10 miles northeast of Antigo,
moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Ma Ka Ja Wan Scout Reservation around 500 PM CDT.
Other locations impacted by this storm include Bryant, Boot Lake
Campground, Freeman, Neva, Lawrence Lake Natural Area, Pickerel,
Choate, Peters Marsh Wildlife Area, Hollister and Lily.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4538 8890 4538 8862 4523 8855 4515 8910
4533 8916
TIME...MOT...LOC 2153Z 255DEG 28KT 4526 8903
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MPCSpecial weather statement, Aug 11, 6:14 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Green Bay WI
614 PM CDT Fri Aug 11 2023
WIZ013-021-073-120000-
Southern Marinette County WI-Northern Oconto County WI-
Northern Marinette County WI-
614 PM CDT Fri Aug 11 2023
...A strong thunderstorm will impact portions of central Marinette
and north central Oconto Counties through 700 PM CDT...
At 613 PM CDT, Doppler radar was tracking a strong thunderstorm near
McCaslin Mountain Natural Area, or 28 miles east of Crandon, moving
east at 30 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wausaukee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4520 8783 4533 8848 4538 8847 4538 8843
4551 8842 4547 8781 4544 8786 4541 8785
4536 8789 4535 8789 4536 8787 4537 8787
4534 8785 4535 8783 4535 8779
TIME...MOT...LOC 2313Z 280DEG 24KT 4541 8836
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
KurimskiSpecial weather statement, Aug 11, 6:15 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Green Bay WI
615 PM CDT Fri Aug 11 2023
WIZ013-112345-
Northern Marinette County WI-
615 PM CDT Fri Aug 11 2023
...A strong thunderstorm will impact portions of north central
Marinette County through 645 PM CDT...
At 615 PM CDT, Doppler radar was tracking a strong thunderstorm near
Pembine, or 14 miles southeast of Iron Mountain, moving east at 30
mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of north central
Marinette County, including the following locations... Miscauno
Island and Kremlin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4575 8787 4573 8786 4571 8781 4570 8781
4568 8778 4567 8778 4566 8783 4560 8777
4557 8779 4557 8783 4556 8783 4559 8800
4576 8795 4576 8790
TIME...MOT...LOC 2315Z 280DEG 24KT 4567 8787
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
KurimskiSpecial weather statement, Aug 11, 6:33 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Green Bay WI
633 PM CDT Fri Aug 11 2023
WIZ030-035-120015-
Wood WI-Marathon WI-
633 PM CDT Fri Aug 11 2023
...Strong thunderstorms will impact portions of northwestern Wood and
western Marathon Counties through 715 PM CDT...
At 633 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Medford to near Owen to 9 miles northeast
of Fairchild. Movement was southeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Spencer around 655 PM CDT.
Marshfield around 705 PM CDT.
Other locations impacted by these storms include Edgar, North Wood
County Park, Big Eau Pleine County Park, Little Chicago, Auburndale,
March Rapids, Hamburg, Hewitt, Rib Falls and Fenwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4503 9031 4504 9020 4512 9020 4512 8997
4504 8963 4466 8984 4436 9028 4438 9032
TIME...MOT...LOC 2333Z 295DEG 32KT 4515 9041 4491 9053 4470 9083
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
KurimskiLocal storm report, Aug 11, 7:09 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
709 PM CDT Fri Aug 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM Tstm Wnd Gst Marshfield 44.66N 90.16W
08/11/2023 M51 MPH Wood WI ASOS
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 7:44 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 29 min |
| Aug 11, 7:50 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Waupaca, Waushara | 40 min |
| Aug 11, 8:12 PM CDT | Special Weather Statement | GRB | Door | 63 min |
| Aug 11, 8:27 PM CDT | Special Weather Statement | GRB | Outagamie, Waupaca, Winnebago | 48 min |
| Aug 11, 8:29 PM CDT | Special Marine Warning | GRB | 91 min | |
| Aug 11, 8:53 PM CDT | Severe Thunderstorm Warning | GRB | Door | 28 min |
| Aug 11, 9:01 PM CDT | Special Marine Warning | GRB | 71 min | |
| Aug 11, 9:05 PM CDT | Special Weather Statement | GRB | Brown, Calumet, Outagamie | 40 min |
| Aug 11, 9:19 PM CDT | Special Marine Warning | GRB | 92 min | |
| Aug 11, 9:21 PM CDT | Special Marine Warning | GRB | 27 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.